# SDR ABXA070186

- Difficulty date: June 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 48,876 hours, 38,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE DETECTED ON FLIGHT DECK AND MAIN CARGO DECK WITH LEFT PACK ON.  SHUT PACK OFF, SMELL CONTINUED.  SMELL APPEARED OF ELECTRICAL ORIGIN.  INSPECTED LOWER E&E COMPARTMENT, UPPER AND LOWER CARGO COMPARTMENTS WITH PACKS ON AND OFF.  INSPECTED BOXES AND ASSOCIATED WIRING AND CIRCUIT BREAKER PANEL.  INSPECTED LEFT AND RIGHT PACK COMPONENTS.  NO DEFECTS NOTED.  RAN PACK FOR 1/2 HOUR WITH NO SMELL NOTICED.  COULD NOT DUPLICATE.
